MAUDE Adverse Event Report: ADVANCED BIONICS, LLC HIRES¿ ULTRA 3D IMPLANT; COCHLEAR IMPLANT

ADVANCED BIONICS, LLC HIRES¿ ULTRA 3D IMPLANT; COCHLEAR IMPLANT
Model Number CI-1601-04
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Codes Extraskeletal ossification (1428); Deformity/ Disfigurement (2360)
Type of Reportable Event Serious Injury
Event or Problem Description
The recipient reportedly experienced extended surgery time (30 minutes) due to a complication during initial implant surgery.The recipient had a partial inserted electrode due to ossification.A ct confirmed the electrode was not in the correct position.Revision surgery is under consideration.
 
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
 
Additional Manufacturer Narrative
The recipient was advised to cease device use.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.

Brand Name
HIRES¿ ULTRA 3D IMPLANT
Common Device Name
COCHLEAR IMPLANT
Manufacturer (Section D)
ADVANCED BIONICS, LLC
28515 westinghouse place
valencia CA 91355
Manufacturer Contact
corrina desales
28515 westinghouse place
valencia, CA 91355
MDR Report Key25575762
Report Number3006556115-2026-00634
Device Sequence Number12050182
Product Code MCM
UDI-Device Identifier00840094455993
UDI-Public(01)00840094455993(11)251230(17)281231
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P960058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberCI-1601-04
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/22/2026
Supplement Report FDA Received Date06/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale